# SDR ABXA20120717224

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,614 hours, 41,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHTS INOP FOR CREW SERVICE AREA.  REMOVED AND REPLACED IAW AMM 33-51-07-2, INSTALLED SPARE EMERGENCY LIGHT BATTERY OPS CHECK NORMAL, ACFT WAS GROUNDED.
